Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diabetic, obese, get pus filled pimples with yellow head in armpits and pubic area. Pimples release blood and pus on bursting. Solution?

hi...I am having puss filled pimples in my armpits and in my pubic area. They start off being very painful and in form of a ball under the skin and then start to develop a yellow head and then they burst out, releasing puss and blood and then more puss. This discharge keeps on going for weeks and then the mouth of the pimple closes. I am obese but not diabetic.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
You are suffering from frequent pustules.Diabetic(uncontrolled) and obese people frequently deveolop pustule.Cause for fequent pustlue in obese people is poor blood supply in fatty tissue.Clean pustule with antiseptic solution,try to maintain good local hygeine and addationally you need a course of antibiotic to eridicate infection .Consultation with a physician is advisible for prescription of antibiotics.
Hope this answers your question.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor